# SDR SWAA2022040882002

- Difficulty date: March 9, 2022
- Submitted: April 8, 2022
- Operation: Air carrier
- Aircraft: N468WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33858
- Aircraft time: 58,378 hours, 34,580 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME CRACKED ON LOWER END AT BS 294.5 RBL 55 WL 208. / [01] EVALUATED DAMAGED; VERIFIED APPLICABILITY OF REPAIR AND DAMAGE REMOVED L 1.8'X W 0.85' AT END OF STUB FRAME BS 294-296 WL 208 RBL 53 IAW SRM 53-10-15-2R-7 REP 7.;[10] PERFORMED DVI ON REPARIR AREA AND NO ADDITIONAL DAMAGED FOUND IAW SRM 53-10-15-2R-7 REP 7.;[11] APPLIED CHEMICAL CONVERSION COATING AND PRIMER TO REPAIR AREAS AND REPAIR PARTS IAW SRM 53-10-15-2R-7 REP 7.;[12] VERIFIED CORRECTIVE ACTION 11.;[13] REQUEST DVI I.A.W SRM 53-10-15-2R-7 REPAIR 7 PAR 4.G;[14] VERIFIED CORRECTIVE ACTION 13.;[15] OK TO INSTALL;[16] VERIFIED CORRECTIVE ACTION; OK TO INSTALL GIVEN.;[17] INSTALLED REPAIR CLIP ON LOWER END BS294.5 RBL55 WL208 I.A.W SRM 53-10-15-2R-7 REPAIR 7 PAR 4.O-R;[18] VERIFIED ITEM 17 CORRECTIVE ACTIONS.;[19] APPLIED A FILLET SEAL AROUND THE EDGES OF THE PARTS AND APPLIED A LAYER OF CORROSION INHIBITING COMPOUND IAW SRM 53-10-15-2R-7 REPAIR 7 PARG 4 STEP R AND S;[20] VERIFIED CORRECTIVE ACTION ITEM 19. NO FURTHER ACTION REQUIRED.
